# SDR FDEA201107232918

- Difficulty date: July 23, 2011
- Submitted: August 16, 2011
- Operation: Air carrier
- Aircraft: N723FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 543
- Aircraft time: 39,110 hours, 23,391 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: A5397100520400
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO HOLD FR54 TO 54.1, S57R FUSELAGE SKIN CORRODED.  REPAIR ACCOMPLISHED ON EA 6-5316-150940.
